# SDR TWAA9914902

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 300-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND MANY FASTENERS AND ON RT WING SKIN SURFACE UNDER BLACK ICE DETECTION STRIPE, FRONT TO REAR SPAR, STA 300 TO 360.  REMOVED BLACK ICE DETECTION STRIPE.  CLEANED CORROSION FROM SURFACE OF WING SKIN.  REMOVED AND REPLACED 235 FASTENERS AND CLEANED HOLES FROM SAME DUE TO CORROSION.  PRIMER PAINTED WING SKIN SURFACE AND ALODINED.  REPAIRED PER 737-300 SRM 57-20-01, FIG 101 AND 104.  CHECK-C 7-19-98 LAX.
